# SDR QXEA200500806

- Difficulty date: April 11, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 7,596 hours, 5,611 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - FUSELAGE EXTERIOR UPPER SKIN HAS THREE NICKS AT FASTENERS BETWEEN STATION 295 TO 322 AND STRINGER 6R.  REPAIRED IAW CRJ700 SRM 51-40-00-001-001-A01, REO 670-53-00-045.
